Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the automorphism groups of Lie module triple systems


Author: Nora C. Hopkins
Journal: Proc. Amer. Math. Soc. 98 (1986), 569-575
MSC: Primary 17B60; Secondary 17B40
MathSciNet review: 861752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using representation theory and well-known facts about automorphism groups of reductive Lie algebras, the automorphism group of a basic Lie module triple system $ (M,\{ ,,\} ,\mathcal{L},b,\phi )$ over an algebraically closed field of characteristic zero is related to the automorphism group of the Lie algebra $ \mathcal{L}$, the automorphism group of the standard embedding $ \mathcal{S}$ of $ (M,\{ ,,\} )$, and the automorphism group of the split null extension $ \mathcal{S}$ of $ \mathcal{L}$ by $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B60, 17B40

Retrieve articles in all journals with MSC: 17B60, 17B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0861752-2
PII: S 0002-9939(1986)0861752-2
Article copyright: © Copyright 1986 American Mathematical Society